| Model Number |
3389S-40 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Unstable (1667)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id 3389s-40, lot# va1884r, implanted: (b)(6) 2017, product type: lead.Please see report number 2649622-2017-04896.
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator.It was reported that after the cover of the stimloc was placed during the implant surgery, the lead sunk 1-2 mm deeper than it's intended location; the hcp thought it was an electrode design problem.The health care provider (hcp) was able to pull the lead out 2 mm after the issue was discovered.The patient was placed in treatment and their status was normal.The stimulation was not powered on so there was no effect observed, yet.There was no known impact or consequence to the patient.No further complications were reported/anticipated.Please see report number 2649622-2017-04896.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.